# SDR LR7A2015020500509

- Difficulty date: February 5, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,364 hours, 30,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK,  FOUND THE RT OTBD FLAP LOWER SURFACE WAS PUNCTURED AT FLAP STATION 141R, 35 INCHES FORWARD FROM THE T/E, AT WL256.  REPAIRED IAW SRM 57-70-10.
